# SDR DBCA202205120003

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N279AH
- Make and model: Pilats PC24
- Aircraft serial: 219
- Aircraft time: 443 hours, 469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1) ON APPROACH WITH GEAR DOWN CREW NOTED "GEAR" ON MFD AND LH GEAR ANNUN FLICKER TO WHITE UNSAFE POSITION FOR A SECOND. IN THE FLARE AFTER RETARDING POWER HEARD AN AUDIBLE GEAR WARNING  2) MTN CHECKS SHOWED NO DEFECTS ON GROUND. 3) MTN PERFORMED CHECKS ON DOWN AND LOCK MICROSWITCHES FOR RIGGING. FOUND LH MLG SWITCH OUT OF RIG. ADJUSTED SWITCH. 4) COMPLIED WITH GEAR SWINGS WITH NO DEFECTS NOTED.
